# SDR UPS802377

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Part number: H141003
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE ON INITIAL DOWN SELECTION.  AFTER CYCLING GEAR AFTER GO-AROUND, LIGHT SHOWED NORMAL DOWN AND LOCKED INDICATION.  LANDED NORMALLY.  INSTALLED NEW LANDING GEAR DOWNLOCK SWITCH AND CANNON PLUG PER MM 32-60-00.
